# SDR 2008UALA06280

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 62,995 hours, 18,343 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Bypass Valve
- Part number: 1043V0300
- Condition: Leaking
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GENERATOR EICAS ON TAKEOFF ROLL.  IDG REQUIRED 3 PINTS OF OIL TO SVC TO FULL.  RAN ENG FOUND FUEL-OIL HEAT EXCHANGER BYPASS VALVE LEAKING AT DRAIN TRAP AT 10 DROPS PER MIN.  INDICATED NO FAULTS AND DELTA P WAS NOT POPPED.
